Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

greasy hair from high blood pressure pills?

Ever since being on them I've noticed my hair greasy I can go 2-3 days without washing my hair at least,I'm in my 40's,are you in your early 40's with greaasy hair it's so annoying.

Answer Question
 
Anonymous

Asked by Anonymous at 9:21 PM on Dec. 13, 2009 in Just for Fun

Answers (3)
  • Which med? I'm not in my 40s yet, but I'm on metoprolol (generic toprol) which is technically a beta blocker but is used to moderate my bp, but I can't say my hair is really any greasier than before I went on it...by day 3 it's always looked ooky, bp meds or not! If it's bad and bugs you, I'd talk to the doc that prescribed them or your pharmacist. I know I've been having some odd things going on that I can't tell what's causing them, but I've been on the med long enough it shouldn't be from them.
    Anonymous

    Answer by Anonymous at 10:18 PM on Dec. 13, 2009

  • No--my hair is even more dry than ever and I have been taking Lisinoprin since last April.
    Lindalu2

    Answer by Lindalu2 at 10:45 PM on Dec. 13, 2009

  • Your medication could be enhancing it, but everyone's body chemistry changes throughout the years and yours may be changing with your age. It may be time to switch shampoos until you find something you like. If you haven't tried it yet, I think TreSemme works very well with any type of hair - they have a wide selection to choose from. Their shampoos and conditioners don't coat your hair and leave it nasty feeling, either. Dove works sometimes, too, but your hair will become greasy after awhile of using it often.
    PrydferthMenyw

    Answer by PrydferthMenyw at 6:42 AM on Dec. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.